# SDR UALA2011051302376

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1460 BETWEEN STR 16R AND 17R.   MAJOR REPAIR ACCOMPLISHED: REPAIRED PER INSTRUCTIONS ON EA57-53-122 AND UA EVA 80836 WITHOUT DEVIATION. CF9044 CREATED FOR 24 MONTH DTA REQUIREMENT.
